PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Sequences of measures on atomic subalgebras of P(N)

Antonio Aizpuru, Antonio Gutierrez-D´avila

Abstract


A vector form of Phillips' theorem, for atomic Boolean algebras with countably many atoms, is given. As a consequence we obtain a new characterization of weak compact sets of σ-additive measures.

Quaestiones Mathematicae 30(2007), 381–389



http://dx.doi.org/10.2989/16073600709486207
AJOL African Journals Online